RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belov, Aleksandr Sergeevich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 37
Presentations: 1

Number of views:
This page:1535
Abstract pages:9540
Full texts:3376
References:1089
Associate professor
Doctor of physico-mathematical sciences
E-mail:
Keywords: $PI$-algebra, polynomial identity, representable algebra, universal algebra, finite basis property, polynomial identity, Hilbert series, Specht problem, non-commutative algebraic geometry, representation theory, quivers.

http://www.mathnet.ru/eng/person8302
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213845

Publications in Math-Net.Ru
2018
1. A. S. Belov, “On unimprovability of some theorems on convergence in mean of trigonometric series”, Fundam. Prikl. Mat., 22:1 (2018),  31–49  mathnet
2016
2. A. S. Belov, “Bound of remainder term of asymptotic solution one extremal problem connected with nonnegative trigonometric polynomials”, Mat. Zametki, 100:2 (2016),  303–307  mathnet  mathscinet  elib; Math. Notes, 100:2 (2016), 325–329  isi  scopus
2013
3. A. S. Belov, “On the asymptotic solution of one extremal problem related to nonnegative trigonometric polynomials”, Fundam. Prikl. Mat., 18:5 (2013),  27–67  mathnet  mathscinet; J. Math. Sci., 209:1 (2015), 19–50  scopus
4. A. S. Belov, “On positive definite piecewise linear functions and their applications”, Tr. Mat. Inst. Steklova, 280 (2013),  11–40  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 5–33  isi  elib  scopus
2012
5. A. S. Belov, “Some properties of the sum of the moduli of the terms of a grouped trigonometric series”, Mat. Sb., 203:6 (2012),  35–62  mathnet  mathscinet  zmath  elib; Sb. Math., 203:6 (2012), 798–825  isi  scopus
2011
6. A. S. Belov, “On the extremal problem about the minimum of the free term of a nonnegative trigonometric polynomial”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  105–121  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 55–72  isi  scopus
2010
7. A. S. Belov, “On the Convergence in Mean of Trigonometric Fourier Series”, Mat. Zametki, 87:4 (2010),  492–501  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 466–474  isi  scopus
2007
8. A. S. Belov, “On Conditions of the Average Convergence (Upper Boundedness) of Trigonometric Series”, CMFD, 25 (2007),  8–20  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 155:1 (2008), 5–17  scopus
9. A. S. Belov, S. A. Telyakovskii, “Refinement of the Dirichlet–Jordan and Young's theorems on Fourier series of functions of bounded variation”, Mat. Sb., 198:6 (2007),  25–40  mathnet  mathscinet  zmath  elib; Sb. Math., 198:6 (2007), 777–791  isi  elib  scopus
2003
10. A. S. Belov, “Some estimates for non-negative trigonometric polynomials and properties of these polynomials”, Izv. RAN. Ser. Mat., 67:4 (2003),  3–20  mathnet  mathscinet  zmath; Izv. Math., 67:4 (2003), 637–653  isi  scopus
2002
11. A. S. Belov, “Remarks on Mean Convergence (Boundedness) of Partial Sums of Trigonometric Series”, Mat. Zametki, 71:6 (2002),  807–817  mathnet  mathscinet  zmath; Math. Notes, 71:6 (2002), 739–748  isi  scopus
2001
12. A. S. Belov, “A Condition for Convergence in Mean of Trigonometric Series”, Mat. Zametki, 69:3 (2001),  323–328  mathnet  mathscinet  zmath  elib; Math. Notes, 69:3 (2001), 293–297  isi
1998
13. A. S. Belov, “Use of complex analysis for deriving lower bounds for trigonometric polynomials”, Mat. Zametki, 63:6 (1998),  803–811  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 709–716  isi
14. A. S. Belov, “Order estimates of the modulus of variation of the sum of a lacunary trigonometric series”, Mat. Sb., 189:5 (1998),  3–20  mathnet  mathscinet  zmath; Sb. Math., 189:5 (1998), 639–656  isi  scopus
1996
15. A. S. Belov, S. V. Konyagin, “An estimate of the free term of a non-negative trigonometric polynomial with integer coefficients”, Izv. RAN. Ser. Mat., 60:6 (1996),  31–90  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1123–1182  isi  scopus
16. A. S. Belov, S. V. Konyagin, “An estimate of the constant term of a nonnegative trigonometric polynomial with integer coefficients”, Mat. Zametki, 59:4 (1996),  627–629  mathnet  mathscinet  zmath; Math. Notes, 59:4 (1996), 451–453  isi
17. A. S. Belov, “Non-Fourier-Lebesgue trigonometric series with nonnegative partial sums”, Mat. Zametki, 59:1 (1996),  24–41  mathnet  mathscinet  zmath; Math. Notes, 59:1 (1996), 18–30  isi
1995
18. A. S. Belov, “New examples of nonnegative trigonometric polynomials with integer coefficients”, Fundam. Prikl. Mat., 1:3 (1995),  581–612  mathnet  mathscinet  zmath
19. A. S. Belov, “Some upper bounds of partial sums of a trigonometric series cannot be sharpened via lower bounds”, Mat. Zametki, 58:3 (1995),  447–451  mathnet  mathscinet  zmath; Math. Notes, 58:3 (1995), 984–989  isi
20. A. S. Belov, “Examples of trigonometric series with non-negative partial sums”, Mat. Sb., 186:4 (1995),  21–46  mathnet  mathscinet  zmath; Sb. Math., 186:4 (1995), 485–510  isi
1993
21. A. S. Belov, “On an extremal problem on the minimum of a trigonometric polynomial”, Izv. RAN. Ser. Mat., 57:6 (1993),  212–226  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:3 (1994), 593–606  isi
1992
22. A. S. Belov, “Local properties of some functions in the Hölder class”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 8,  13–20  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:8 (1992), 10–17
23. A. S. Belov, “Order estimates for best approximations and moduli of continuity of the sum of a trigonometric series with Quasi-monotone coefficients”, Mat. Zametki, 51:4 (1992),  132–134  mathnet  mathscinet  zmath; Math. Notes, 51:4 (1992), 417–419  isi
24. A. S. Belov, V. A. Rodin, “Norms of lacunary polynomials in functional spaces”, Mat. Zametki, 51:3 (1992),  137–139  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 318–320  isi
25. A. S. Belov, “On upper estimates of the partial sums of a trigonometric series in terms of lower estimates”, Mat. Sb., 183:11 (1992),  55–74  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:2 (1994), 313–330  isi
1991
26. A. S. Belov, “Partial sums of a trigonometric series with convex coefficients”, Mat. Zametki, 50:4 (1991),  21–27  mathnet  mathscinet  zmath; Math. Notes, 50:4 (1991), 1000–1004  isi
1990
27. A. S. Belov, “A problem of Salem and Zygmund on the smoothness of an analytic function that generated a Peano curve”, Mat. Sb., 181:8 (1990),  1048–1060  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 485–497  isi
1989
28. A. S. Belov, “Zeros of the sum of a trigonometric series with monotone coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 12,  3–8  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:12 (1989), 1–6
29. A. S. Belov, “On the coefficients of trigonometric cosine-series with non-negative partial sums”, Trudy Mat. Inst. Steklov., 190 (1989),  3–21  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 190 (1992), 1–18
1987
30. A. S. Belov, M. B. Ermolaev, “Two simple counterexamples relating to a problem of A. Rényi”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 3,  13–17  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:3 (1987), 16–21
31. A. S. Belov, “Coefficients of trigonometric series with nonnegative partial sums”, Mat. Zametki, 41:2 (1987),  152–158  mathnet  mathscinet  zmath; Math. Notes, 41:2 (1987), 88–92  isi
1985
32. A. S. Belov, “Power series and Peano curves”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985),  675–704  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:1 (1986), 1–26
1981
33. A. S. Belov, “The Szidon–Zygmund inequality in the theory of lacunary trigonometric series”, Mat. Zametki, 30:4 (1981),  501–515  mathnet  mathscinet  zmath; Math. Notes, 30:4 (1981), 741–749  isi
1976
34. A. S. Belov, “Quasianalyticity of the sum of a lacunary series”, Mat. Sb. (N.S.), 99(141):3 (1976),  433–467  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:3 (1976), 389–419  isi
1975
35. A. S. Belov, “The sum of a lacunary series”, Tr. Mosk. Mat. Obs., 33 (1975),  107–153  mathnet  mathscinet  zmath
1973
36. A. S. Belov, “Study of some trigonometric series”, Mat. Zametki, 13:4 (1973),  481–492  mathnet  mathscinet  zmath; Math. Notes, 13:4 (1973), 291–298
1971
37. A. S. Belov, “Everywhere divergent trigonometric series”, Mat. Sb. (N.S.), 85(127):2(6) (1971),  224–237  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:2 (1971), 219–232

Presentations in Math-Net.Ru
1. ќценка остаточного члена в асимптотическом решении одной экстремальной задачи на множестве неотрицательных тpигонометpических полиномов
A. S. Belov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 15:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020